# SDR UIEA2019022803412

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,899 hours, 18,344 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Bulb
- Part number: 57B28A
- Condition: Inoperative
- Location: Fuel Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL TEMPERATURE INDICATION INOP( R/R FUEL TEMPERATURE BULB ASSEMBLY IAW AMM 28-43-00. )
